Journal article icon

Journal article

RECONSTRUCTION AND FURTHER STUDY OF THE 2.4 MB DMD GENE BY HOMOLOGOUS YAC RECOMBINATION

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, WTC Human Genetics
Role:
Author
Expand authors...
Journal:
AMERICAN JOURNAL OF HUMAN GENETICS
Volume:
49
Issue:
4
Pages:
4-4
Publication date:
1991-10-05
ISSN:
0002-9297
URN:
uuid:b4c8a6a7-d161-4543-866a-f9e726ab3d26
Source identifiers:
115651
Local pid:
pubs:115651

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP